| Model Number |
3143 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number:1627487-2024-07623.It was reported that the patient experienced ineffective therapy.As such, surgical intervention took place on (b)(6) 2024 wherein the lead and extension were explanted and replaced with a new lead to address the issue.Reportedly, adequate therapy was restored post op.